# SDR WRLA20100620394

- Difficulty date: June 20, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65B160695
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - CRACK WAS FOUND ON ANGLE OF LT SEAL RETAINER SUPPORT BEAM NR 2 FLAP TRACK MOVABLE FAIRING.  FABRICATE AND INSTALL NEW STIFFENER PER DWG 314T4210.
